EconPapers    
Economics at your fingertips  
 

A Binary Intuitionistic Fuzzy Relation: Some New Results, a General Factorization, and Two Properties of Strict Components

Louis Aimé Fono, Gilbert Njanpong Nana, Maurice Salles and Henri Gwet

International Journal of Mathematics and Mathematical Sciences, 2009, vol. 2009, 1-38

Abstract:

We establish, by means of a large class of continuous t-representable intuitionistic fuzzy t-conorms, a factorization of an intuitionistic fuzzy relation (IFR) into a unique indifference component and a family of regular strict components. This result generalizes a previous factorization obtained by Dimitrov (2002) with the ( m a x , m i n ) intuitionistic fuzzy t-conorm. We provide, for a continuous t-representable intuitionistic fuzzy t-norm ð ’¯ , a characterization of the ð ’¯ -transitivity of an IFR. This enables us to determine necessary and sufficient conditions on a ð ’¯ -transitive IFR ð ‘… under which a strict component of ð ‘… satisfies pos-transitivity and negative transitivity.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2009/580918.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2009/580918.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:580918

DOI: 10.1155/2009/580918

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-31
Handle: RePEc:hin:jijmms:580918